Back to Search Start Over

Exact solutions to first-passage problems for jump-diffusion processes.

Authors :
LEFEBVRE, Mario
Source :
Bulletin of the Polish Academy of Sciences: Mathematics; 2024, Vol. 72 Issue 1, p81-95, 15p
Publication Year :
2024

Details

Language :
English
ISSN :
02397269
Volume :
72
Issue :
1
Database :
Complementary Index
Journal :
Bulletin of the Polish Academy of Sciences: Mathematics
Publication Type :
Academic Journal
Accession number :
180717921
Full Text :
https://doi.org/10.4064/ba190812-11-6